# SDR QXEA0300470

- Difficulty date: April 19, 2003
- Submitted: April 22, 2003
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 11,963 hours, 16,947 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 61047811
- Part serial: 9910115
- Condition: Failed
- Location: Emergency Light
- Part time: 6,822 hours, 9,515 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HAND AFT EGRESS LIGHT WILL NOT ILLUMINATE. REMOVED AND REPLACED POWER SUPPLY P54. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
